It is currently Tue Oct 17, 2017 7:57 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Wed Mar 12, 2014 9:13 pm 
Offline
Power Poster
Power Poster

Joined: Mon Jul 26, 2010 3:09 pm
Posts: 86
While I was taking Klonopin I never got neither one,but I've been getting both mostly on left side,then a few lighter ones on right.Pain but ache.
I tool 1/4gram of Klonopin everything stopped.
It turns of heart palpuations are a side effect to discuss with my doctor.
Can such a light dose of Klonopin stop these side effects?Just 1/8mg?When I feel that much relief by such a low dose I'm curious.
Fluttering can start within 10 seconds under tongue??
What it seems strange just this low of a dose 1/8mg and I don't seem to feel bupe as much but I don't crave more bupe.
This has got me baffled??My feet were always cold but cold feet went away also.Very strange and it is cold outside??


Top
 Profile  
 
PostPosted: Thu Mar 13, 2014 12:47 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4247
Wow, that's strange! Does your heart feel like it's fluttering in your chest before it starts beating regularly again? My heart does that periodically, but it's done it since I was a child so it has nothing to do with sub in my case. It's only scary sometimes when it feels like it's in a double flutter, if that makes sense. Then I have to concentrate on breathing slow and deep until it's back to normal.

I have little idea why klonopin would stop heart palputations, unless it decreases the action of the sympathetic nervous system, which causes increased heartbeat and increased blood pressure.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Thu Mar 13, 2014 6:16 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Apr 22, 2013 10:01 pm
Posts: 104
Is it possible you are having withdrawals from the klonopin?

_________________
"always be at war with your vices, and at peace with your neighbors."


Top
 Profile  
 
Our Sponsors
PostPosted: Thu Mar 13, 2014 12:31 pm 
Offline
Power Poster
Power Poster

Joined: Mon Jul 26, 2010 3:09 pm
Posts: 86
After 6 months I highly doubt it.Withdrawal from benzos is high BP,pulse rate,sweating,etc...
Also I took as prescribed and dose was very low.Anxiety related more than likely.


Top
 Profile  
 
PostPosted: Thu Mar 13, 2014 1:06 pm 
Offline
Power Poster
Power Poster

Joined: Mon Jul 26, 2010 3:09 pm
Posts: 86
I also have Opiate-induced oesophageal dysmotility but everyone who uses opiates has it also.
That's one thing you can't avoid,it's not life threatning unless you for example don't have bowel movements but every opiate effects the whole digestion system,denying it is just not being honest with myself.

I watch my diet,drink plenty of fluids,etc..


Top
 Profile  
 
PostPosted: Thu Dec 15, 2016 8:04 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed Dec 14, 2016 9:31 pm
Posts: 16
Location: Texas, USA
I'm tapering, but I've had the fluttering and palpitations for years now. I just got my heart checked and good thing, sorta, it's stress causing anxiety. The palps hurt my ribs it gets so bad, but I learned that tachycardia can be caused by withdrawals from Suboxone as well. Makes sense b/c it's in the back of my mind all the time. I've always had a rapid heart rate so I take meds for that, but if the klonopin helps, I'd say it's anxiety. Just relating my own experience. My brain doesn't say, hey you're anxious, but my body tells me. If you can, get and EKG just in case. Made me feel better. Good luck!

_________________
Obsie


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group